# SDR R61A201911167251

- Difficulty date: November 6, 2019
- Submitted: November 16, 2019
- Operation: Air carrier
- Aircraft: N721YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000493
- Aircraft time: 11,605 hours, 7,732 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17027305003
- Condition: Corroded
- Location: Frames 16-17
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND RH INBD (FLOOR) SEAT TRACK FR 16-17 HAS 2 SPOTS OF CORROSION DAMAGE. REMOVED AND REPLACED RH INBD (FLOOR)SEAT TRACK FR 16-17 PER SRM 51-40-08, 51-23-06,
CPM 51-25-00. A/C REMAINS IN CHECK.
